# SDR DHL9970129D

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, RIGHT WING I/B LEADING EDGE STA 130 I/B LOWER ATTACH ANGLE CRACKED AT ATTACH FASTENER.  REMOVED CRACKED ANGLE SUPPORT, REPLACED ANGLE SUPPORT AND INSTALLED ANGLE REPAIR PER SRM 51-30-2, 20 X 8.
